Ciprofloxacin (CPFX)投与により発症したと思われるToxic Epidermal Necrolysisの1例

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)1-4
Number of pages4
Journal歯科薬物療法
VolumeVol.19
Issue numberissue 1
Publication statusPublished - 2000

Cite this

Ciprofloxacin (CPFX)投与により発症したと思われるToxic Epidermal Necrolysisの1例. / Yamachika, Eiki.

In: 歯科薬物療法, Vol. Vol.19, No. issue 1, 2000, p. 1-4.

Research output: Contribution to journalArticle

@article{b8a99207b1ff4f95a63cd879f9f43b4a,
title = "Ciprofloxacin (CPFX)投与により発症したと思われるToxic Epidermal Necrolysisの1例",
author = "Eiki Yamachika",
year = "2000",
language = "Japanese",
volume = "Vol.19",
pages = "1--4",
journal = "歯科薬物療法",
number = "issue 1",

}

TY - JOUR

T1 - Ciprofloxacin (CPFX)投与により発症したと思われるToxic Epidermal Necrolysisの1例

AU - Yamachika, Eiki

PY - 2000

Y1 - 2000

M3 - Article

VL - Vol.19

SP - 1

EP - 4

JO - 歯科薬物療法

JF - 歯科薬物療法

IS - issue 1

ER -